MAUDE Adverse Event Report: EVENT MEDICAL LTD. EVOLUTION 3E HP; VENTILATOR SYSTEM

EVENT MEDICAL LTD. EVOLUTION 3E HP; VENTILATOR SYSTEM
Model Number EVOLUTION 3E HP
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Event description: the initial reporter located outside the u.S.Reported that while in use on a patient, the evolution ventilator generated an air supply alarm.The patient was removed from the ventilator and placed on an alternate ventilator with no injury reported.Manufacturer narrative: patient information was requested but not provided.The third party service personnel (sp) inspected the ventilator and confirmed the reported issue.Sp replaced the device's system daufghter board to address the issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all event medical quality specifications.The manufacturer's investigation is ongoing.Event medical will submit a supplemental if additional information becomes available.

Brand Name
EVOLUTION 3E HP
Common Device Name
VENTILATOR SYSTEM
Manufacturer (Section D)
EVENT MEDICAL LTD.
60 empire drive
lake forest CA 92630
Manufacturer (Section G)
EVENT MEDICAL LTD.
60 empire drive
lake forest CA 92630
Manufacturer Contact
azita hedayati
60 empire drive
lake forest, CA 92630
9499001917
MDR Report Key15213767
Report Number3006135941-2022-00001
Device Sequence Number5567006
Product Code CBK
UDI-Device IdentifierB079EVL100500T1
UDI-PublicB079EVL100500T1
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K113743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEVOLUTION 3E HP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Initial Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown